MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 6MM X 25MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 6MM X 25MM; CATHETER, THROMBUS RETRIEVER
Catalog Number 90186
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Intracranial Hemorrhage (1891)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the thrombectomy procedure on (b)(6) 2020, the patient experienced hemorrhage as identified as parenchymatous hematoma 2.It is noted that the adverse event has possibly relationship to the subject study retriever device.No further information is available.
 
Additional Manufacturer Narrative
This is 1 of 2 reports.The subject device is unavailable to manufacturer.
 
Additional Manufacturer Narrative
Although the dhr (device history review) could not be reviewed because the lot number remains unknown, there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during a clinical study, a serious adverse event occurred: hemorrhage ph2 (parenchymatous hematoma 2).Good faith effort attempts to contact the person(s) with investigation information (hospital or surgeon in this case) concluded that no additional information can or will be provided; customer / sales rep confirmed that no further information will be released by the hospital or surgeon.Therefore, further attempts will be discontinued at this time.Should any information become available that could potentially impact the current assessment decision of this record and/or the root cause of the investigation, the record will be reopened to incorporate and assess the information accordingly.  the reported 'patient hemorrhage, blood loss with sequalae' is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication was assigned to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section b5 executive summary: updated.Section d4 expiration date: updated.Section h4 manufacturing date: updated.Section d -product long description/ catalog # search/ catalog #/ lot# /gtin - corrected.Section g pma/510(k) or bla #: corrected.There are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during a clinical study, a serious adverse event occurred: sub arachnoid hemorrhage (sah) at the left sylvian.The reported patient intercranial hemorrhage is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication was assigned to this event.
 
Event or Problem Description
It was reported that during the thrombectomy procedure on (b)(6) 2020, the patient experienced hemorrhage as identified as parenchymatous hematoma 2.It is noted that the adverse event has possibly relationship to the subject study retriever device.No further information is available.Updated: further reviewing from medical safety team indicated that the patient experienced sub arachnoid hemorrhage (sah) at the left sylvian.

Brand Name
TREVO XP PROVUE 6MM X 25MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17078367
Report Number3012931345-2023-00127
Device Sequence Number14000451
Product Code NRY
UDI-Device Identifier00815742001860
UDI-Public00815742001860
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K143077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2021
Device Catalogue Number90186
Device Lot Number0000033737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer06/16/2023
08/14/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date07/13/2023
09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATALYST 5F (STRYKER)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown